Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A short proof of the Fourier inversion formula


Author: Alain Robert
Journal: Proc. Amer. Math. Soc. 59 (1976), 287-288
MSC: Primary 42A68; Secondary 12B40
MathSciNet review: 0511028
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an elementary proof of the Fourier inversion formula (on the real line) based on the Poisson summation formula.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A68, 12B40

Retrieve articles in all journals with MSC: 42A68, 12B40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0511028-1
Article copyright: © Copyright 1976 American Mathematical Society